Methods and Applications of Analysis

Elliptic and Parabolic Equations with Measurable Coefficients in $L_p$-spaces with Mixed Norms

Doyoon Kim

Full-text: Open access

Article information

Source
Methods Appl. Anal., Volume 15, Number 4 (2008), 437-468.

Dates
First available in Project Euclid: 2 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.maa/1254492828

Mathematical Reviews number (MathSciNet)
MR2550072

Zentralblatt MATH identifier
1223.35127

Subjects
Primary: 35J15: Second-order elliptic equations 35K10: Second-order parabolic equations 35R05: Partial differential equations with discontinuous coefficients or data 35A05

Keywords
Second order elliptic and parabolic equations vanishing mean oscillation Sobolev spaces with mixed norms

Citation

Kim, Doyoon. Elliptic and Parabolic Equations with Measurable Coefficients in $L_p$-spaces with Mixed Norms. Methods Appl. Anal. 15 (2008), no. 4, 437--468. https://projecteuclid.org/euclid.maa/1254492828


Export citation